# SDR 1218344121707

- Difficulty date: September 21, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 29,747 hours, 35,225 cycles
- System (JASC): 5751 · Ailerons
- Part: Tab Hinge
- Part number: S5761009800101
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON INBOARD TAB HINGE CORRODED.  REMOVED AND REPLACED INBOARD HINGE.
